American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L80) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 114 of 114 found      Go to page: 1 2 3 4

[91] Richard Baker. $K\sb 0$ of certain subdiagonal subalgebras of von Neumann algebras . Proc. Amer. Math. Soc. 116 (1992) 13-19. MR 1093591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Carla Farsi. $K$-theoretical index theorems for good orbifolds . Proc. Amer. Math. Soc. 115 (1992) 769-773. MR 1127139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Judith A. Packer and Iain Raeburn. On the structure of twisted group $C\sp *$-algebras . Trans. Amer. Math. Soc. 334 (1992) 685-718. MR 1078249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Ruy Exel and Terry A. Loring. Extending cellular cohomology to $C\sp *$-algebras . Trans. Amer. Math. Soc. 329 (1992) 141-160. MR 1024770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Shuang Zhang. $K\sb 1$-groups, quasidiagonality, and interpolation by multiplier projections . Trans. Amer. Math. Soc. 325 (1991) 793-818. MR 998130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] George A. Elliott, Ryszard Nest and Mikael Rørdam. The cyclic homology of algebras with adjoined unit . Proc. Amer. Math. Soc. 113 (1991) 389-395. MR 1057953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] J. A. Mingo and J. S. Spielberg. The index of normal Fredholm elements of $C\sp *$-algebras . Proc. Amer. Math. Soc. 113 (1991) 187-192. MR 1045144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] John Phillips and Iain Raeburn. Voiculescu's double commutant theorem and the cohomology of $C\sp *$-algebras . Proc. Amer. Math. Soc. 112 (1991) 139-142. MR 1039262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] N. Christopher Phillips. $C\sp \infty$ loop algebras and noncommutative Bott periodicity . Trans. Amer. Math. Soc. 325 (1991) 631-659. MR 1016810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Guihua Gong. Smooth extensions for a finite ${\text{CW}}$ complex. Bull. Amer. Math. Soc. 22 (1990) 73-77. MR 1003863.
Abstract, references, and article information   
View Article: PDF

[101] Hong Sheng Yin. Classification of crossed-product $C\sp *$-algebras associated with characters on free groups . Trans. Amer. Math. Soc. 320 (1990) 105-143. MR 962286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Ronghui Ji. On the smoothed Toeplitz extensions and $K$-theory . Proc. Amer. Math. Soc. 109 (1990) 31-38. MR 1002159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Yasuo Watatani. Index for $C^*$-subalgebras. Memoirs of the AMS 83 (1990) MR 996807.
Book volume table of contents   

[104] R. G. Douglas, S. Hurder and J. Kaminker. Eta-invariants and von Neumann algebras. Bull. Amer. Math. Soc. 21 (1989) 83-87. MR 979832.
Abstract, references, and article information   
View Article: PDF

[105] Paul S. Muhly, Ian F. Putnam and Jingbo Xia. Contributions to the $K$-theory of $C^*$-algebras of Toeplitz and singular integral operators. Bull. Amer. Math. Soc. 21 (1989) 47-50. MR 985138.
Abstract, references, and article information   
View Article: PDF

[106] Gerald J. Murphy. Simple $C\sp *$-algebras and subgroups of ${\bf Q}$ . Proc. Amer. Math. Soc. 107 (1989) 97-100. MR 1007284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Yiu Tung Poon. Stable rank of some crossed product $C\sp *$-algebras . Proc. Amer. Math. Soc. 105 (1989) 868-875. MR 989097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] Yiu Tung Poon. A $K$-theoretic invariant for dynamical systems . Trans. Amer. Math. Soc. 311 (1989) 515-533. MR 978367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Claudi Busqué. $K$-theoretic triviality for Rickart $C\sp \ast$-algebras and $\aleph\sb 0$-continuous regular rings . Proc. Amer. Math. Soc. 101 (1987) 24-28. MR 897065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] J. A. Mingo. $K$-theory and multipliers of stable $C\sp \ast$-algebras . Trans. Amer. Math. Soc. 299 (1987) 397-411. MR 869419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] Hong Sheng Yin. A simple proof of the classification of rational rotation $C\sp \ast$-algebras . Proc. Amer. Math. Soc. 98 (1986) 469-470. MR 857943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] N. P. Clarke. A finite but not stably finite $C\sp \ast$-algebra . Proc. Amer. Math. Soc. 96 (1986) 85-88. MR 813816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] Jonathan Rosenberg and Claude Schochet. The K\"unneth theorem and the universal coefficient theorem for equivariant $K$-theory and $KK$-theory. Memoirs of the AMS 62 (1986) MR 849938.
Book volume table of contents   

[114] Peter Haskell. Index theory on curves . Trans. Amer. Math. Soc. 288 (1985) 591-604. MR 776394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 114 of 114 found      Go to page: 1 2 3 4